Results 1 to 3 of 3
subutex withdrawl goosebumps
  1. #1
    mandi2205 is offline New Member
    Join Date
    Feb 2015
    Posts
    2

    Default subutex withdrawl goosebumps

    Hello
    I'm pretty new here and was wondering if anyone could help me out , ok so long story short I back me addicted/dependant on tramadol 750mg a day because of having my gallbladder taken out, anyhow I tried to come off but found it too hard so I seeked help and got put on 8mg buprenorphine ,they didn't agree with me I think I started them too early , like before I was in proper withdrawl ,I was on them for 2 months till I finally decided I'd had enough of being ruled and eaten by a drug so decided to do a fast taper ,I went from 8 to 6 for 4 days then 6 to 4 for 4 days then 4 to 2 for 4 then off .... I tried lefexidine for 2.5 days but my BP dropped too low so had to come off it , I'm now currently coming to the end of my 5th day drug free ,but I'm struggling mainly with cold goosey bumps it's making my skin sore too touch , I have read that loperamide helps in large quantity but I'm a little wary of that with having my gall bladder out, I'm dodgy on that end at the best of times ,so my question is to all you wonderfully strong people how the hec can I get rid of these awful goosey bumps ... so can't wait for all this to be over you lot are so strong ,Thank you in advance to any one that can help

  2. #2
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Welcome..
    A couple of questions ..
    Did you jump from 2 mg?
    How many days ago?
    Do you have more sub?

    2 mg is a high dose to jump from..
    It could take a few weeks to be through it ..

    We have a taper that many people have done here successfully..
    It has you drop 25% every 4-5 days or when stable
    Stable means little to no withdrawal..

    I went as low as 0.125mg a day and did skip days..
    It was almost pain free..

    If you would like to do that we can help you ..

    If you are not able or want to taper?
    there are some suggested supplements and OTC meds that work..
    On a post called the
    Thomas Receipe ..

    Yes Imodium can help because it is an opiate but doesn't get you high
    Because it doesn't cross the blood brain barrier .
    But it does help ..
    Others will come along to help.

    This is a great place for support..
    I will check back later
    Take care
    Bette

  3. #3
    mandi2205 is offline New Member
    Join Date
    Feb 2015
    Posts
    2

    Default

    Thank you for replying Hun , nope I'm not going back to subs no matter how hard it is ,it made me poorly ,but yes I did jump off at 2mg , it's day 6 today and some what feeling a little better but it comes in waves , I've started taking immodium and loperamide same thing I suppose but it seems to be shortening my awful bouts of goose chills , my tummy is uncomfortable but it's better than bumps Lol , I'm trying to get lots and lots of water in me too , just want it all over with , really appreciate your reply Thank you

Similar Threads

  1. Subutex Withdrawl
    By iceprincess111 in forum Need to Talk?
    Replies: 10
    Last Post: 09-25-2015, 01:05 PM
  2. Subutex Withdrawl
    By Uky0524 in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 03-29-2015, 03:34 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22